# SDR DALA2024121211684

- Difficulty date: December 11, 2024
- Submitted: December 12, 2024
- Operation: Air carrier
- Aircraft: N957DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38748
- Aircraft time: 26,123 hours, 16,169 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6592734) ROW 32 DEF SIDEWALL LIGHT INOP. R/R LIGHT AT 32 DEF PER B737 AMM 33-21. OPS CHECK NML.
